# SDR AALA202112227728

- Difficulty date: December 8, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 34,965 hours, 3,983 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W740048
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARCING DAMAGE ON FIRST OFFICER'S WINDSHIELD UPPER BUS BAR. **SUPPLEMENTAL REPORT FOR AALA202112097728: REPLACED R1 WINDSHIELD PER JOB CARD 72L21056001.** (CLOSED)
